Categorization with limited resources: A family of simple heuristics

Details

Serval ID
serval:BIB_73C535B283AA
Type
Article: article from journal or magazin.
Collection
Publications
Title
Categorization with limited resources: A family of simple heuristics
Journal
Journal of Mathematical Psychology
Author(s)
Martignon L., Katsikopoulos K., Woike J.
ISSN
0022-2496
Publication state
Published
Issued date
2008
Volume
52
Number
6
Pages
352-361
Language
english
Create date
01/06/2010 2:24
Last modification date
20/08/2019 14:31
Usage data